Francisco José Plaza Martín
Departamento de Matemáticas. Universidad de Salamanca
 
Diapositiva 11

Papers

Full List of Papers

 

Mr numbers and names are links to mathscinet.

Tag PDF downloads the paper in pdf format.

2.  Plaza Martín, F. J. , Arithmetic infinite Grassmannians and the induced central extensions, Collectanea Mathematica, vol.61, Fasc. 1, 2010 , pp. 107-129 PDF
3.  Muñoz Porras, J. M.; Plaza Martín, F. J.  Coverings with prescribed ramification and Virasoro groups, Kyoto Journal of Mathematics, Volume 50, Number 1 (2010), 51-73. PDF
4.  Gómez González, E.; Muñoz Porras, J. M.; Plaza Martín, F. J., Rodríguez, R.E., Characterizations of jacobians of curves with automorphisms,  Trans. Amer. Math. Soc.  362 (2010), 5373-5394. PDF
5.  MR2554732 Hernández-Serrano, D.; Muñoz Porras, J. M.; Plaza Martín, F. J. Equations of the moduli of Higgs pairs and infinite Grassmannian. Internat. J. Math. 20 (2009), no. 8, 1029–1055. 37Kxx (14H10 14H70)   PDF
6.  MR2452178 (2009h:14080) Casimiro, A. C.; Muñoz Porras, J. M.; Plaza Martín, F. J. Quotients on the Sato Grassmannian and the moduli of vector bundles. J. Phys. A 41 (2008), no. 19, 194004, 10 pp.  14L24 (14D20 14H60 14M15 58B25) PDF
7.  MR2431573 Muñoz Porras, José M.; Plaza Martín, Francisco J. Equations of Hurwitz schemes in the infinite Grassmannian. Math. Nachr. 281 (2008), no. 7, 989–1012.  14H70 (14H30 35Q53 37K10 37K20) PDF
8.  MR2394045 (2009b:14094) Casimiro, A. C.; Muñoz Porras, J. M.; Plaza Martín, F. J. Stability on the Sato Grassmannian. Applications to the moduli of vector bundles. J. Geom. Phys. 58 (2008), no. 3, 402–421.  14M15 (14H60 14L24 58B25)  PDF
9.   MR2218001 (2007b:14060) Gómez González, E.; Plaza Martín, F. J. Curves with a group action and Galois covers via infinite Grassmannians. The geometry of Riemann surfaces and abelian varieties, 105–117, Contemp. Math., 397, Amer. Math. Soc., Providence, RI, 2006. 14H37 (14H10 14H30 58B25) PDF
10.  MR2194785 (2006k:14088) Plaza Martín, Francisco J. Vector fields on the Sato Grassmannian. Collect. Math. 56 (2005), no. 3, 265–274. 14M15 (58B99) PDF
11.  MR2023311 (2004m:14053) Gómez González, E.; Muñoz Porras, J. M.; Plaza Martín, F. J. Prym varieties, curves with automorphisms and the Sato Grassmannian. Math. Ann. 327 (2003), no. 4, 609–639.  14H40 (14H37 14H70 37K20 58B25) PDF
12.  MR2007605 (2004m:14015) Gómez González, E.; Plaza Martín, F. J. Addition formulae for non-abelian theta functions and applications. J. Geom. Phys. 48 (2003), no. 2-3, 480–502. 14D20 (14H60 14H70 14K25) PDF
13.  MR1815719 (2002b:14041) Muñoz Porras, J. M.; Plaza Martín, F. J. Automorphism group of $k(\!(t)\!)$: applications to the bosonic string. Comm. Math. Phys. 216 (2001), no. 3, 609–634.  14H81 (14H70 14L05 81T30) PDF
14.  MR1794521 (2001j:58009) Plaza-Martín, Francisco J. The Grassmannian of $k((z))$: Picard group, equations and automorphisms. J. Math. Kyoto Univ. 40 (2000), no. 3, 567–580.  58B25  DVI
15.  MR1783692 (2001g:14058) Plaza Martín, F. J. Algebraic solutions of the multicomponent KP hierarchy. J. Geom. Phys. 36 (2000), no. 1-2, 1–21. 14H70 (14H42 37K20) PDF
16.  MR1726736 (2001a:14032) Muñoz Porras, J. M.; Plaza Martín, F. J. Equations of the moduli of pointed curves in the infinite Grassmannian. J. Differential Geom. 51 (1999), no. 3, 431–469. 14H70 (14F05 14H42 14L15 22E65 37K20) DVI
17.  MR1781698 (2002d:14051) Álvarez Vázquez, A.; Muñoz Porras, J. M.; Plaza Martín, F. J. The algebraic formalism of soliton equations over arbitrary base fields. Workshop on Abelian Varieties and Theta Functions (Spanish) (Morelia, 1996), 3–40, Aportaciones Mat. Investig., 13, Soc. Mat. Mexicana, México, 1998.  14H70 (37K20)  PDF
18.  MR1612314 (99a:14037) Plaza Martín, Francisco J. Prym varieties and the infinite Grassmannian. Internat. J. Math. 9 (1998), no. 1, 75–93. 14H40 (58B25 58F07) PDF

 

Preprints

1.   arXiv:1110.0729  Plaza Martín, F. J., Algebro-geometric solutions of the string equation. PDF
2.   arXiv:1001.1719 Gómez González, E.; Hernández-Serrano, D.; Muñoz Porras, J. M.; Plaza Martín, F. J. Uniformization of the moduli space of pairs consisting of a curve and a vector bundle. PDF
3.   arXiv:1012.4905, Iglesias Curto,J.I.; Serrano Sotelo, G..; Muñoz Porras, J. M.; Plaza Martín, F. J. Convolutional Goppa codes defined on fibrations PDF
4.   arXiv:1011.2165  Hernández-Serrano, D.; Muñoz Porras, J. M.; Plaza Martín, F. J., , A proof of the Trisecant Identity through the Fourier-Mukai transform. PDF

 

Talks (selected)

1.   Non-abelian theta functions: addition formulae and multicomponent KP hierarchy, VBAC 2000, Bad Honnef, Germany, September, 2000 PDF

2.   Extensions of the Witt group and the moduli space of curves, Russian-Spanish meeting on Arithmetic and Geometry, Salamanca, May 8th-9th, 2003  PDF
3.   Addition Formulae for Non-Abelian Theta Functions, First Joint Meeting RSME–AMS, Seville, June 18th-21st, 2003.; PDF
4.   A solution of the Schottky-Type problem for curves with automorphisms , III Iberoamerican Congress on Geometry, Salamanca, June 8th-12th, 2004  PDF
5.   Grupos de Virasoro y Esquemas de Hurwitz, Primer Congreso Conjunto de Matemáticas RSME-SCM SEIO-SEMA, MAT.ES 2005, Valencia, 31 enero – 4 febrero 2005,  PDF
6.   Covers of curves and the Schottky problem for curves with automorphisms, Workshop “Local fields, algebraic geometry, generalized KP-hierarchy”, Berlin, June, 2-7th, 2005  PDF
7.   Equations of the moduli of Higgs pairs and infinite Grassmannian, Congreso Real Sociedad Matemática Española, Oviedo, 4 a 7 de Febrero de 2009, PDF
8.   Uniformization of the Moduli Space of Pairs, V Iberoamerican Congress on Geometry, Pucón, December 10th-13th, 2010 PDF
9.   Algebro-geometric solutions of the String Equation, II Encuentro Conjunto Real Sociedad Matemática Española – Sociedad Matemática Mexicana, 17-20 enero de 2012 Torremolinos, Málaga, España PDF